ITEM METADATA RECORD
Title: 2 theorems on tensor fields with applications to metric f-structures
Authors: Vanhecke, Lieven # ×
Issue Date: 1976
Publisher: London math soc
Series Title: Journal of the london mathematical society-second series vol:13 issue:AUG pages:507-512
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science